I started 21 day contraceptive pill During the first month,

Patient

Q: I started 21 day contraceptive pill. During the first month, I started taking it on day 7 of my cycle. Day 1 - periods start, Day 4 - it ends, Day 7 - start first pill. Today is Day 21 and I got my periods. I still have 7 pills left before the cycle is over. Why did I get my periods one week early? Also, should I finish the rest of the 7 pills while I am on my periods?

Doctor

A:   Thank you for writing to us.

You can wait to see if the next cycle is normal. If the next cycle is normal, then do not worry. It is also possible that the pills you took caused withdrawal bleeding.

You can also talk to a Doctor to understand the correct way to use the pills. Then, you should not have the irregular periods.

Hope this helps you. All the best.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews